# SDR SWIA202054656

- Difficulty date: November 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Diaphragm
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FRAME SECTOR AT FS 379.00 FOUND CORROSION ON WATER WASTE SERVICE DOOR LOWER DIAPHRAGM P/N SH670-32284-3.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW SERVICABLE DIAPHRAGM ON LOWER FWD WATER WASTE DOOR SURROUND STRUCTURE, REF DWG AND CRJ 700 SRM.  COMPLIED WITH TASK CARD.  PRESSURE CHECKS GOOD.
